# SDR 2007UALA00747

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 54,099 hours, 19,782 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Test
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2R EMERGENCY ESCAPE SLIDE FAILS TEST.  [SUP 05-22-07]  REMOVED AND REPLACED BOTTLE ASSY.  OPERATIONAL TEST OK.
